Show simple item record

AuthorChristiansen, Marcus C.dc.contributor.author
AuthorSchinzinger, Edodc.contributor.author
Date of accession2019-10-16T05:51:04Zdc.date.accessioned
Available in OPARU since2019-10-16T05:51:04Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 300 / Social sciencesdc.subject.ddc
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA CREDIBILITY APPROACH FOR COMBINING LIKELIHOODS OF GENERALIZED LINEAR MODELSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Versicherungswissenschaftenuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1017/asb.2016.11dc.identifier.doiExternal
Source - Title of sourceASTIN Bulletinsource.title
Source - Place of publicationCambridge University Presssource.publisher
Source - Volume46source.volume
Source - Issue3source.issue
Source - Year2016source.year
Source - From page531source.fromPage
Source - To page569source.toPage
Source - ISSN0515-0361source.identifier.issn
Source - eISSN1783-1350source.identifier.eissn
FundingDeutsche Forschungsgemeinschaft (Research Training Group 1100 at the University of Ulm)uulm.funding
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000384458600001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record